# SDR DALA2019111206597

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,133 hours, 23,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 RH DOOR STOP FITTING 1, HOLE 4 LOWER INBOARD AA 5311-01216, AD RELATED, ACTIONS REQUIRED PRIOR TO FURTHER FLIGHT AT AFT GALLEY AREA. PERFORMED PERMANENT REPAIR IN HOLE 4 ON FRAME 68RH DOOR STOP FITTING #1 LOWER INBOARD AT AFT GALLEY AREA ASPER SRM A319 53- 41-12-300-008 FIG 001 (SHEET 1) (SHEET 2) (SHEET 3).
